Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sls - Re: Flying high on Lamictal! SLS

Posted by SLS on September 18, 2012, at 8:31:40

In reply to Re: Sls - Re: Flying high on Lamictal! Sheilac, posted by SLS on September 18, 2012, at 8:18:57

> Abilify and Lamictal makes a good combination, but I imagine you would experience greater anxiety and insomnia with it.

I forgot to mention that these side effects often dissipate within a week. However, akathisia is a real possibility with Abilify.

If you are in an emergency situation, you could use Zyprexa temporarily until you and your doctor figure out a plan of action.

> I don't think you should have reduced the Klonopin at this point. Too many changes. Insomnia and anxiety might be withdrawal effects.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1025955
URL: http://www.dr-bob.org/babble/20120912/msgs/1026013.html